Journal of Computational and Applied Mathematics vol:66 issue:1-2 pages:153-166
International Conference on Computational and Applied Mathematics location:Leuven, Belgium date:25-30 July 1994
The article defines a class of dual vector Padé-Hermite problems. It describes dual basis matrices for the solution spaces of such problems and proves their properties. We show how degree restrictions can be imposed on vector Padé-Hermite problems and what the effect is on the dual basis matrices. We also show that the classical duality between Padé-Hermite problems of type I and type II is a special case of vector Padé-Hermite duality. This is proved without the classical restrictive assumption of normality. The article proposes an algorithm that solves two dual vector Padé-Hermite problems at the same time, returning dual basis matrices of the respective solution spaces.